# SDR SWIA200923157

- Difficulty date: November 21, 2009
- Submitted: November 27, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 29,552 hours, 38,636 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST RED EMERGENCY LIGHT ON FLOOR INOP.  (FLT 7770)  REPAIRED BROKEN WIRE.
